RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2006, Number 8, Pages 42–53 (Mi ivm1285)  

Hamiltonian systems in variations and the integration of the Jacobi equation on homogeneous spaces

A. A. Magazev, I. V. Shirokov

Omsk State University

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:8, 38–49

Bibliographic databases:
UDC: 517.938
Received: 10.08.2004

Citation: A. A. Magazev, I. V. Shirokov, “Hamiltonian systems in variations and the integration of the Jacobi equation on homogeneous spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 8, 42–53; Russian Math. (Iz. VUZ), 50:8 (2006), 38–49

Citation in format AMSBIB
\Bibitem{MagShi06}
\by A.~A.~Magazev, I.~V.~Shirokov
\paper Hamiltonian systems in variations and the integration of the Jacobi equation on homogeneous spaces
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2006
\issue 8
\pages 42--53
\mathnet{http://mi.mathnet.ru/ivm1285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2281897}
\elib{http://elibrary.ru/item.asp?id=11452301}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2006
\vol 50
\issue 8
\pages 38--49


Linking options:
  • http://mi.mathnet.ru/eng/ivm1285
  • http://mi.mathnet.ru/eng/ivm/y2006/i8/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:203
    Full text:61
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019